# SDR UIEA2013121100594

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,236 hours, 37,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AFTER ENG START EICAS MESSAGE L PACK TEMP RECEIVED, RAN CHECKLIST AS REQUIRED.  PERFORMED BITE ON LT PACK CONTROLLER, FAULTED RAM EXHAUST ACTUATOR, RESET LT PACK CONTROLLER & PERFORMED TEST ON LT PACK EXHAUST ACTUATOR IAW AMM 21-53-02, OPERATION IS NORMAL.  AFTER TEST, PERFORMED ANOTHER BITE OF LT PACK CONTROLLER, NO FAULTS PRESENT.
